# SDR COMA9710014

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 214791
- Condition: Locked Up
- Location: Lt Mlg
- Part time: 15,154 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE LT MLG INBD BRAKE LOCKED UP DURING TAXI.  REPLACED THE LT INBD BRAKE ASSY.
